Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Taken Ipill after partially protected sex. Stomach cramps, vaginal bleeding. Should we be worried?

Hi Doctor,
My girlfriend and I made out about 10 days ago, she had had her periods couple of days before this. There was very little genital contact, but to be on the safe side, she took a pill (i-pill). Day before yesterday she started having stomach camps and today morning, there was some vaginal bleeding. Should we be worried?
Asked On : Sun, 28 Apr 2013
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for writing to us.
The mild vaginal bleeding is seen after taking i-pill due to withdrawal of such a high dose hormone. This is a common side effect. All these symptoms are self limiting and are likely to subside in a week.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal ,
Answered: Wed, 19 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor